# SDR COM60511

- Difficulty date: July 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7011
- System (JASC): 3250 · Landing Gear Steering System
- Part: Tiller
- Part number: 16650101
- Condition: Defective
- Location: Nlg Steering
- Part time: 5,435 hours
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NOSE WHEEL STEERING IS INOP.  REPLACED THE STEERING TILLER MODULE.
